# SDR CALA2016021995119

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 50,193 hours, 20,932 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER O2, AT SEAT 30 DEF, DID NOT OPEN DURING O2 MASK MANUAL DROP TEST IAW MM 35-23-00.  REPLACED PAX EMER O2 CONTAINER IAW AMM 35-21-41.  DROP CHECKED OK.
